Volume 10, issue 3 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Remarks on $2$–dimensional HQFTs

Mihai D Staic and Vladimir Turaev

Algebraic & Geometric Topology 10 (2010) 1367–1393
Bibliography
1 M Atiyah, Topological quantum field theories, Inst. Hautes Études Sci. Publ. Math. (1988) MR1001453
2 M Brightwell, P Turner, Representations of the homotopy surface category of a simply connected space, J. Knot Theory Ramifications 9 (2000) 855 MR1780591
3 S Eilenberg, S MacLane, Determination of the second homology and cohomology groups of a space by means of homotopy invariants, Proc. Nat. Acad. Sci. U. S. A. 32 (1946) 277 MR0019307
4 T Porter, V Turaev, Formal homotopy quantum field theories. I. Formal maps and crossed 𝒞–algebras, J. Homotopy Relat. Struct. 3 (2008) 113 MR2426178
5 V Turaev, Homotopy field theory in dimension 2 and group-algebras arXiv:math.QA/9910010
6 V Turaev, Homotopy Quantum Field Theory, 10, European Math. Soc. (2010)